# SDR AALA202402264044

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 23,403 hours, 9,795 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG16071
- Condition: Will Not Arm
- Location: L1 Door
- Part time: 32,000 hours, 13,583 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS 1L DOORS HARD AND DIFFICULT TO ARM. REMOVED AND REPLACED 1L DOOR SLIDE ASSEMBLY. PER WORK CARD 08L22125001.
